# SDR USAA040675

- Difficulty date: September 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Fitting
- Condition: Worn
- Location: Ground Spoiler
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FITTING WORN .0625 INCH AT PIVOT POINT NR 5 GROUND SPOILER OB AND WBL 169.25.  FABRICATED NEW PART IAW MFG DRG 69-39228.
